GET EMAIL NOTIFICATIONS ON NEW POSTS

Tekashi 6ix9ine hospitalized after overdosing on diet pills and caffeine

tekashi 6ix9ine 2018 kevin mazur getty images

Tekashi 6ix9ine hospitalized after overdosing on diet pills and caffeine.

American rapper, Tekashi 6ix9ine has been hospitalized after reportedly overdosing on diet pills and caffeine.

The 24-year-old according to reports was admitted to a Florida hospital Tuesday, September 29, following his adverse reaction to the combination of substances.

In an interview with The Shade Room, 6ix9ine confirmed his hospitalization and said his overdose was a result of taking a cup of coffee with two Hydroxycut pills instead of the recommended daily dosage of one.

Read Also: Tiwa Savage nominated alongside Beyonce at UK Music Video Awards

He claimed the combination of diet supplements and caffeine caused his heart rate to accelerate and began to “sweat excessively” soon after his consumption.

The New York rapper, who is currently on probation, also told the Shade Room that he was using Hydroxycut pills because of his serious weight gain during his time in prison.

He claims that he was more than 200 pounds and has now lost about 30 pounds.

FOLLOW US ON TWITTER

INSTAGRAM

https://instagram.com/gossipzone247

LIKE OUR FACEBOOK PAGE

https://facebook.com/gossipzone24hours

#gossipzone247

#bethefirsttoknow

#gossipzone

#gossip

0 0 vote
Article Rating
close

Leave a Reply

0 Comments
Inline Feedbacks
View all comments
%d bloggers like this: